Medical Questions > Conditions and Diseases > Skin Forum

Allergic reaction to DEPO shot!

I developed an allergic reaction immediately after being injected with this shot! Hives everywhere, itching, instantly got a headache! Had to go to the ER get IV meds and be placed on prednisone (oral steroid). This is only day one! This shot is AWFUL!!
Did you find this post helpful?
|

User Profile
replied May 28th, 2018
Hello and Welcome

I appreciate your concern

Yes, this is an allergic reaction. Ideally a test dose should have been given if it was possible. If there was a mild reaction/ rash then it could have been avoided. Some people are allergic to some drugs and it can happen to a small group of patients using depo provera. But overall its tolerated very well.


Wishing you best of health

Thanks


|
Did you find this post helpful?
Tags: Headache
Quick Reply
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Skin , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.